# SDR MWEA030228

- Difficulty date: May 21, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 41,697 hours, 43,338 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 95906
- Part serial: 2057
- Condition: Defective
- Location: Stabilizer
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM PROBLEM.  REMOVED AND REPLACED PRIMARY LONGITUDINAL TRIM ACTUATOR MOTOR AND FIRST OFFICERS YOKE TRIM SWITCH AND REPLACED CONNECTORS.
